# SDR USAA051341

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEDGE SKIN 13.5 INCH FROM THE OUTBOARD END GOUGED.  REMOVED SKIN AND DAMAGED CORE, INSTALLED CORE, FILLER AND DOUBLER IAW SRM 57-50-15 REV A.  DEFECT SIZE: 4.3 X .5 INCH.
